# SDR ALG2002F00015

- Difficulty date: January 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV1127211797
- Condition: Worn
- Location: T/R Driveshaft
- Part time: 70 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREVENTATIVE MAINTENANCE INSPECTION, BEARINGS ROUGH AND WORN/ BEARINGS SCRAPPED.  BEARINGS SHOULD BE MOUNTED IN SELF-CENTERING HOUSING.
